# SDR 01FDEA00659

- Difficulty date: August 4, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 740 FLOORBEAM IS DAMAGED UNDER NUT PLATE LBL 52, AFT FLANGE.  *S/D*  REMOVED AND REPLACED FLOORBEAM PER SRM 53-10-4 FIG 4.
